# SDR AALA202404291140

- Difficulty date: April 18, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 17,793 hours, 4,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BULK CARGO DOOR SILL BEAM AROUND 1EA FASTENER AT FR-61 -Y26. REPAIRED DOOR SILL BEAM PER SRM 53-41-49-300-003.
